A 30-year-old female asked:
Doc gave ear drops for infection/itching but have tubes in ears and when drops go in tubes it stings. how can i make the drops stay out of the tubes?
1 doctor answer • 1 doctor weighed in
Pediatrics 37 years experience
May be Drug Allergy: The name of the ear drops being used has not been given however the discomfort described may be due to an allergic sensitivity or reaction to one of the components in the ear drops. These types of reactions are not uncommon and a change in medication may be necessary. Recommend you return to your doctor for examination to determine the cause of your symptoms and make medication changes.
1.1k viewsAnswered >2 years ago
Last updated Jul 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.